# SDR SWIA201024941

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 20,027 hours, 18,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER HANDLE ON GALLEY SERVICE DOOR WILL NOT PROTRUDE WHEN THE BUTTON ON THE HANDLE IS PRESSED.  (FLT 6370)  CLEANED AND LUBED OUTER DOOR HANDLE ASSEMBLY.
